# SDR V0XD20200515001

- Difficulty date: May 4, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N235JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- Aircraft time: 31,673 hours, 28,577 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: 14567291002
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LATERAL WING TO BODY FAIRNING LOWER SUPPORT BRACKET #2 (P/N: 145-67291-002) CACKED. SEE AVMAX W/O: 80859 W/C: 6013 FOR REPAIR.
